# SDR UPS96220741

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Support Channel
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NR 3 SLAT ACTUATOR SUPPORT CHANNEL BETWEEN I/B AND O/B ACTUATOR.  REMOVED, FABRICATED AND INSTALLED CHANNEL PER DWG 65-17294 AND SRM 51-30-2.
